Facebook Pixel
EmpowHER Guest

am i pregnant?

By Anonymous January 13, 2015 - 12:26pm
Rate This

I've taken postinor-2 four times now.The first time i took it my period was 4 days early.The next two times I bled exactly seven days after taking the pill.This last time I took postinor-2 both pills about 13 hours after having sex but i didn't take it with water.about two days later i took the pills again but now with water.Its now been 8days since I took the first pill and i haven't bled yet.Could i be pregnant?Could the fact that i took the pill without water affect anything?Can i fail to bleed after 7days like in the last two cases and have an early period?Does taking postinor-2 in one cycle affect the ovulation date of the next cycle?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Taking these pills so often will certainly affect your menstrual cycle. You are using them as a method of birth control and that is not they are for. They are for emergencies. Going on the Pill is a much better option. 

Not taking the pill with water should not affect it's effectiveness. 

To know if you are pregnant, you will have to take a pregnancy test in about two weeks. 



January 13, 2015 - 4:37pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!